# SDR SWAA2025050265808

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8862Q
- Make and model: Boeing 737-8
- Aircraft serial: 67863
- Aircraft time: 6,870 hours, 3,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT WILL NOT TEST<[01] R AND R BATTERY PER AMM 25-64-00
